National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 438731

Case Details

VAERS ID: 438731 (history)  
Age: 14.0  
Gender: Female  
Location: Virginia  
Vaccinated:2011-07-14
Onset:0000-00-00
Submitted: 2011-10-17
Entered: 2011-10-18
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 LA / UN

Administered by: Other       Purchased by: Other
Symptoms: Abasia, Arthralgia, Chest pain, Computerised tomogram, Dysstasia, Electrocardiogram, Grip strength decreased, Headache, Hypoaesthesia, Injection site pain, Injection site paraesthesia, Local reaction, Nuclear magnetic resonance imaging, Paraesthesia, Skin burning sensation, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Peripheral neuropathy (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Dystonia (broad), Guillain-Barre syndrome (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Extravasation events (injections, infusions and implants) (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Arthritis (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness: Peanut allergy
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES1110USA01395

Write-up: Initial and follow-up information has been received from a physician (M.D.) and a nurse (R.N.) concerning a 14 year old female with peanut allergy and unspecified medical history who on 14-JUL-2011 received her first dose of GARDASIL in the left upper arm and her second dose of GARDASIL in the administration series in the right upper arm on 02-SEP-2011. There was no concomitant medication. The physician reported that this patient received her first dose of GARDASIL in the left upper arm on 14-JUL-2011 and subsequently developed right sided chest pain and local injection site pain that subsided. This patient had "extreme pain and tingling" at the injection site approximately one month later while on an airline flight upon landing. Physician reported that this patient received her second dose of GARDASIL in the administration series in the right upper arm on 02-SEP-2011 and developed pain at the injection site 2 days afterwards. Physician reported that this patient developed numbness in the hand and wrist pain in the right arm, and that the patient felt her arm was "on fire" from her elbow to her wrist of the right arm 1 week after the second dose of GARDASIL in the administration series. Physician reported that this patient was "unable to hold a pencil in her fingers" the first week of October, and that on 03-OCT-2011 she was taken to the Hospital emergency room for numbness in all 4 extremities, hands, wrists and feet, where an Electrocardiogram, a CAT scan and an MRI were performed and the patient was released. A nurse has also reported the adverse event of this patient who mentioned that patient experienced fainting and tingling with numbness of the extremities that occurred in several episodes. The patient experienced numbness in her extremity and headache after receiving her first dose of GARDASIL in July 2011 and again after her second dose of GARDASIL in September 2011. The patient had contacted the office to sought medical attention. At the time of reporting, the patient had not recovered. The events were considered to be disabling ("temporally unable to stand or walk") by the reporter. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=438731


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166